Patient :Over the past month and a bit, I have had a series of infections. I've managed to get candida (yeast) in the back of my throat, candida "down there," as well as tonsillitis, and strep throat.
I have been to the doctors multiple times, and was treated with 3 different types of oral antibiotics. FINALLY the infections cleared up, and I'm on the road to recovery (apart from this spring cold that I am currently plagued with.)
I'm still taking one of the oral antibiotics, and today I noticed that my period is 3 days late.
I've heard that antibiotics can affect your period. Is this true??? Is there something wrong with me? Should I go back to the doctors?
Also, It is highly unlikely that I am pregnant. I have never had sex. I'm concerned that, (although my boyfriend didn't ejaculate) he may have touched me with hands that were possibly contaminated with pre-ejaculate. Again, Pregnancy is extremely unlikely, but not entirely impossible.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.